Null boundary controllability for a fourth order parabolic equation

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We study the null boundary controllability for a one-dimensional fourth order parabolic equation. We show that if the initial data is continuous then the fourth order parabolic equation is controllable.

Original languageEnglish
Pages (from-to)421-431
Number of pages11
JournalTaiwanese Journal of Mathematics
Volume6
Issue number3
DOIs
Publication statusPublished - 2002 Sep

Keywords

  • Null boundary control
  • Parabolic equation

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Null boundary controllability for a fourth order parabolic equation'. Together they form a unique fingerprint.

  • Cite this